# SDR FDKA200607172

- Difficulty date: July 20, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 12,521 hours, 11,973 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Switch
- Condition: Dirty
- Location: Aileron System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6146 GSO - CREW REPORTED THE AILERON SYS NR 2 WOULD NOT TURN OFF DURING PRE FLIGHT.  MAINTENANCE CLEANED SWITCH, OPS CHECKED NORMAL.
